Life-extension drugs

+44 (808) 189 0019
Life-extension drugs
Can not find medication you need on our site? Let us know and we'll supply you any drug you wish!

Allergy

 

SEASONAL ALLERGIC INCREDIBLE TREATMENT – ALLEGRA (FEXOFENADINE)

Overview

Seasonal allergic symptoms, which usually appear as sneezing, running nose, congestion, cough and/or Chronic idiopathic urticarial (CIU – a group of allergic symptoms including persistent itching, wheals and urticarial) can be affected by every people in various ages and in every time of year, though it has been proved that seasonal allergic cases are more likely to appear in spring time when pollens are spread widely in the atmosphere, which commonly cause spring allergies associated with the respiratory system’s abnormality. Particularly, these allergies are reported to be affected more frequently and directly proportional to the aging, which means elders are sensitive subjects who easily get affected by allergies.

Allergic symptoms cause unsatisfactory conditions and may lead to Anaphylaxis (or Anaphylactic shocking – serious case of allergies which may result in death). However, they are considered to be the first biological defender when some strange factors affect and disturb the body. Such defensive mechanism is controlled and performed by Histamine,an essential chemical substance of body’s Immune system due to its actions of triggering inflammatory response to strange factors. In allergic symptoms, Histamine combined with Histamine H1 receptor (there are 4 kinds of Histamine receptor already found) causing reactions of respiratory system accompanied with epidermal (skin) changes, so-called Allergies.

Fexofenadine pharmacology

Aiming to reduce and prevent allergic symptoms, Fexofenadine (Allegra for product name) acts as an antihistamine, which means it plays a role as spacer between Histamine and Histamine H1 receptor (H1-receptor antagonist) and blocking their combination, leading to the reduction of allergic body’s response.

Many placebo-controlled research have been made on people suffering from allergies have proved that Fexofenadine is safe for public use and suitable for every period of age. A 14-day Fexofenadine -treatment research from Division of Immunology, University of Cincinnati College of Medicine, Cincinnati, Ohio of 570 patients (David B. et al., 1997)(dosage is randomly supplied: 60, 120, 240 mg a day) indicated that Fexofenadine is safely and effectively used once daily for allergic patients (60 mg is reported to be most suitable since higher dose gave no further improvement). In addition, Fexofenadine considerably works in improving life’s quality and daily activities due to its actions of enhancing body’s tolerance of allergens (Eli M. et al., 1999). Some side effects(Fexofenadine used in short time is prone to leave no harmful side effects) of antihistamines as Fexofenadine can be considered as sleepiness, drowsiness, slight headache and nausea (rarely happened) (Nicholson AN, 2000)

Fexofenadine and Elders

Elders are sensitive subjects that can be easily affected by allergens and other factors in daily activities (food, changing weather, health conditions). Fexofenadine in this case is also effectively used as a treatment for allergies and it has been confirmed to be safe for elders suffering from Cardiovascular (Craig P. et al., 1999). Therefore, Fexofenadine daily use can be seen as a safe effective medication, not only for allergies treatment but it also works in improving life conditions and lengthening life-span.

References

Craig M. Pratt MD, Jolene Mason RN, MN, Tanya Russell PhD, Robert Reynolds PhD, Robert Ahlbrandt PhD,Cardiovascular Safety of Fexofenadine HCl, The American Journal of Cardiology, Volume 83, Issue 10, 15 May 1999, Pages 1451-1454
Eli O. Meltzer MD, Thomas B. Casale MD, Robert A. Nathan MD, Ann K. Thompson MBA, BSN, Once-daily fexofenadine HCl improves quality of life and reduces work and activity impairment in patients with seasonal allergic rhinitis, Annals of Allergy, Asthma & Immunology, Volume 83, Issue 4, October 1999, Pages 311-317
Nicholson AN, Stone BM, Turner C, Mills SL., Antihistamines and aircrew: usefulness of fexofenadine, U.S. National Library of MedicineNational Institutes of Health, 2000 Jan;71(1):2-6.


Fern and wormwood allergy Birch and tree nut allergy Pets and tilia allergy

Products: Allergy

Aerius
Aerius (desloratadine) is a drug used to treat allergies. It is marketed under several trade names such as NeoClarityn, Claramax, Clarinex, Larinex, Aerius, Dazit, Azomyr, Deselex and Delot. It is an active metabolite of loratadine, which is also on the market.


Allegra
allergyAllegra or Telfast (generic name: fexofenadine) is an antihistamine which is used to reduce the symptoms of hay fever, seasonal allergic rhinitis, and other types of allergies and for the treatment of chronic idiopathic urticaria. Like other antihistamines, this drug prevents the action of histamine on the eyes and nose and it is taken to relieve symptoms of allergies including runny nose, watery and itchy eyes, sneezing, and itchy throat. Since it is not a therapeutic drug, fexofenadine only prevents the aggravation of urticaria and rhinitis but does not really cure it. The usual side effects of the drug include nausea, headache, dizziness, sleepiness, nervousness, and drowsiness. However, since fenoxadine is similar to other antihistamines that belong to the second and third-generation, it does not readily cross the blood-brain barrier and therefore causes less drowsiness than histamine-receptor antagonists that belong to the first generation.

Allegra is a trademark name for Fexofenadine which is an antihistamine drug class prescribed for Hay fever or better known as allergic rhinitis and other allergy attacks. It is considered as a second and third generation group of antihistamine drugs which does not infiltrate the blood-brain barrier in an instant. This effect is avoided so as not to induce drowsiness to the person who had taken the drug. However, it is still effective in preventing allergy symptoms and antagonist to the H1 receptor by blocking it. Allegra should only be used before the attack of allergy to relieve the symptoms but it will not treat Hay Fever or Urticaria itself. Continue reading...


Telfast
Telfast (generic name fexofenadine hydrochloride), manufactured by Sanofi Aventis and marketed as Telfast and Allegra, is a type of medicine called a non-sedating antihistamine which works by preventing the actions of histamine - a substance produced by body as a part of its defence mechanism. Telfast is available in tablets of 60 mg, 120 mg or 180 mg and is used to treat seasonal allergic rhinitis. It should not be used in children under 12 years of age, in breastfeeding or if the patient is allergic to one of it's ingredients. Telfast reduces the symptoms of hayfever (seasonal allergic rhinitis) and other allergies. Allegra (Telfast), like other antihistamines, works by preventing the action of histamine on your nose and eyes. Telfast is used for relief from the symptoms of allergies such as runny nose, itchy and watery eyes, itchy throat, and sneezing.


Zyrtec
TextZyrtec is an antihistamine drug with fewer sedative effects compared to other drugs of the same class. It works against allergy reactions whether environmentally caused or triggered by substances such as pollens, animal hair, dust, food among many others. Physically irritating symptoms caused by these allergens are easily cured by Zyrtec.

With your physician’s recommendation, the drug is safe for use for children as young as six years old and even adults. It comes in 10 mg and 5 mg tablets. The drug is not recommended for use by women who are pregnant or lactating moms. The dosage of each person could vary depending on gender and weight that is why it is a must that you must with a physician before using. When taking in Zyrtec be aware of possible side effects such as drowsiness, headache and dry mouth. As with all other drugs, you are strictly prohibited from drinking alcohol whilst under Zyrtec medication.

zyrtec, zirtec, antihistamine, ceterizine, zertec, cetirizine 10mg, ceterizine dihydrochloride, zyrtek, zrytec.
Zyrtec is fourth one of drugs belonging to the new generation of drugs known as non-sedation antihistamines. These new forms of antihistamines have less of a sedating effect that the preceding forms. Continue reading...


 

My BasketMy Basket

Allergy
Allergy


Newsletter subscription


Product search

Product list

- ACARBOSE
- ACCUPRIL
- ACIPHEX
- ACTOS
- ACYCLOVIR
- ADALAT
- ADAMANTAN
- AERIUS
- ALENDRONATE
- ALLEGRA
- ALLOPURINOL
- AMANTADINE
- AMARYL
- AMINOGUANIDINE
- AMITRIPTYLINE
- ARAVA
- AREDIA
- ARICEPT
- ARIMIDEX
- ASTRAGALOSIDE IV
- ATORVASTATIN
- AUGMENTIN
- AVAPRO
- AVASTIN
- AVEMAR IMMUNE BOOSTER
- AZARGA
- AZOPT
- B-VITAMIN COMPLEX
- B-VITAMIN COMPLEX FORTE
- B6 VITAMIN
- BENICAR
- BONIVA
- BROMOCRIPTINE
- BURDOCK ROOT OIL
- CAFFEINE COMPLEX
- CALCITRIO
- CAMPTO
- CASODEX
- CAVINTON
- CENTROPHENOXINE
- CIALIS
- CIPROBAY
- CLIMAGEST
- CLOMID
- CLOTRIMAZOLE, BIFONAZOLE
- COAXIL
- COENZYME Q10
- COMBIVIR
- COMPETACT
- COMTAN
- COVEREX
- COVERSYL
- COZAAR
- CRESTOR
- CYCLOASTRAGENOL (TA-65 ACTIVE SUBSTANCE)
- CYMBALTA
- D3 VITAMIN
- DEPAKOTE
- DEPO-MEDROL
- DEPRENYL
- DIABENOL
- DIFLUCAN
- DOXYCYCLINE
- E VITAMIN
- ECHINACEA/ VIT. C 1000/ ZINC
- EFFEXOR
- ELDEPRYL
- EULEXIN
- EVISTA
- EXELON
- FARESTON
- FAT BURNER
- FEMARA
- FISH OIL
- FLOMAX
- FLUCONAZOLE
- FOLIC ACID
- FOSAMAX
- GALVUS
- GLEEVEC, GLIVEC
- GLUCOBAY
- GLUCOBENE
- GLUCONORM
- GLUCOPHAGE, GLUCOPHAGE XR
- IBUPROFEN
- IMATINIB
- IMIGRAN
- IMUNOVIR
- INULIN
- IODIDE (KI)
- IODINE WATER
- IRESSA
- ISOPRINOSINE
- JANUMET
- JANUVIA
- JUMEX
- K-2 VITAMIN
- KALETRA
- LAMISIL
- LESCOL
- LEUZEA ROOT
- LEVAQUIN, LEVOFLOXACIN
- LIFE EXTENDING KIT
- LIPITOR
- LIPOIC ACID
- LOTENSIN
- MACA VIBE
- MADOPAR
- MEGACE
- MELATONIN
- MEMANTINE
- METFORMIN
- METOPROLOL
- MILGAMMA
- MIRAPEXIN
- MOBIC
- MOVALIS
- MUMIJO (MUMIO)
- NADH
- NEUPRO
- NEXIUM
- NIZORAL
- NOLVADEX
- NOOTROPIL
- NOOTROPYL
- NORVASC
- ORUNGAL
- OSELTAMIVIR
- PANTOCRIN
- PIKAMILON (PICAMILON)
- PIRACETAM
- PLAVIX
- PRECOSE
- PROSCAR
- PUMPKINSEED OIL
- RALOXIFENE
- RAPAMYCIN
- RED WINE HIGH IN RESVERATROL
- RESVERATROL
- REVALID CAPSULES
- REVALID CREAM
- REVALID HAIR TONIC
- REVALID SHAMPOO AND CONDITIONER
- REYATAZ
- RHODIOLA ROOT
- RHODIOLA TABLETS
- ROSUVASTATIN
- RUTIN
- SCHISANDRA
- SEA-BUCKTHORN
- SELEGILIN
- SELENIUM
- SEROQUEL
- SINEMET
- SINGULAIR
- SPORANOX
- STABLON
- SUSTIVA
- TAMIFLU
- TAMOXIFEN (ZITAZONIUM)
- TASMAR
- TELFAST
- THIOGAMMA (LIPOIC ACID)
- TOLCAPONE
- TOPAMAX
- TRITICO
- TRUVADA
- VALDOXAN
- VEPESID
- VFEND (VORICONAZOLE)
- VIAGRA
- VINPOCETINE
- VINPOTROPILE
- VIREAD
- XALATAN
- XELODA
- XENICAL
- XYLOMETAZOLINE / OTRIVIN
- ZETIA
- ZIAGEN
- ZINC (ZN)
- ZITHROMAX
- ZOCOR
- ZOFRAN
- ZOVIRAX
- ZYPREXA
- ZYRTEC

You are located on a secure website.
Customer data is for our internal use only and will be treated as confidential.

eXTReMe Tracker